International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

Oscillation for Super Linear/Linear Second Order Neutral Difference Equations with Variable Several Delays

Chittaranjan Behera
Department of Mathematics, Silicon Institute of Technology, Bhubaneswar, Odisha, India.

Radhanath Rath
Department of Mathematics, Veer Surendra Sai University of Technology, Burla, Odisha, India; Flat A203, Center Point Apartment, Bhubaneswar, Odisha, India.

Prayag Prasad Mishra
Department of Mathematics, Silicon Institute of Technology, Bhubaneswar, Odisha, India.

DOI https://doi.org/10.33889/IJMEMS.2020.5.4.054

Received on November 21, 2019
  ;
Accepted on March 20, 2020

Abstract

This article, is concerned with finding sufficient conditions for the oscillation and non oscillation of the solutions of a second order neutral difference equation with multiple delays under the forward difference operator, which generalize and extend some existing results.This could be possible by extending an important lemma from the literature.

Keywords- Oscillation, Non oscillation, Neutral difference equation, Asymptotic behavior.

Citation

Behera, C., Rath, R., & Mishra, P. P. (2020). Oscillation for Super Linear/Linear Second Order Neutral Difference Equations with Variable Several Delays. International Journal of Mathematical, Engineering and Management Sciences, 5(4), 663-681. https://doi.org/10.33889/IJMEMS.2020.5.4.054.

Conflict of Interest

The authors declare that this publication is not subject to conflict of interest.

Acknowledgements

This research did not receive any funding from any agencies. The authors extend their gratitude to the reviewers and editors, for their helpful comments and suggestions to improve the presentation of the paper.

References

Agarwal, R.P., & Grace, S.R. (1999). Oscillation of higher order nonlinear difference equations of neutral type. Applied Mathematics Letters, 12 , 77-83.

Agarwal, R.P., Manuel, M.M.S., & Thandapani, E. (1996). Oscillatory and nonoscillatory behavior of second order neutral delay difference equations. Mathematical and Computer Modelling, 24(1), 5-11.

Gyori, I., & Ladas, G. (1991). Oscillation theory of delay differential equations with applications. Clarendon Press, Oxford.

Hilderbrandt, T.H. (1963). Introduction to the theory of integration. Academic Press, New-York.

Karpuz, B., Ocalan, O., & Yildiz, M.K. (2009a). Oscillation of a class of difference equations of second order. Mathematical and Computer Modelling, 49(5-6), 912–917.

Karpuz, B., Rath, R.N., & Rath, S.K. (2009b). On Oscillation and asymptotic behavior of a higher order functional difference equation of neutral type. International Journal of Difference Equations 4(1), 69–96.

Kelle, W.G., & Peterson, A.C. (1991). Difference equations: An introduction with applications. Academic Press, New York.

Malik, S.C., & Arora, S. (2008). Mathematical analysis. New Age International (P) Ltd. Publishers (Third Edition), New-Delhi.

Parhi, N., & Tripathy, A.K. (2003). Oscillation of forced nonlinear neutral delay difference equations of first order. Czechoslovak Mathematical Journal, 53(1), 83-101

Rath, R., & Behera, C. (2018). Oscillatory and asymptotic behaviour of a first order neutral equation of discrete type with variable several delay under Δ sign. International Journal of Mathematics and Mathematical Sciences, 2018, Article ID 4586176, https//doi.org10.1155/20184586176.

Rath, R.N., & Padhy, L.N. (2005). Necessary and sufficient conditions for oscillation of solutions of a first order forced nonlinear difference equation with several delays. Fasciculi Mathematici, 35 , 99-113.

Rath, R.N., Barik, B.L.S. & Rath, S.K. (2010). Oscillation of higher order neutral Functional Difference Equations with positive and negative coefficients. Mathematica Slovaca, 60(3), 361–384.

Royden, H.L. (1988). Real analysis. Macmillan Publishing Company (3rd Edition), New York.

Thandapani, E., Manuel, M., Graef, J.R., & Spikes, P.W. (1999). Oscillation of a higher order neutral difference equation with a forcing term. International Journal of Mathematics and Mathematical Sciences, 22(1), 147-154.

Yildiz, M.K., & Ocalan, O. (2007). Oscillation results for higher order non-linear neutral delay difference equations. Applied Mathematics Letter, 20, 243–247.

Yildiz, M.K. (2015). Oscillation of a class of nonlinear difference equations of second order with oscillating coefficients. Konuralp Journal of Mathematics, 3(2), 211–218.

Yildiz, M.K., Karpuz , B., & Ocalan, O. (2009). Oscillation of nonlinear neutral delay differential equations of second-order with positive and negative coefficients. Turkish Journal of Mathematics, 33(4), 341–350.

Zhou, Y., & Huang, Y.Q. (2003). Existence for nonoscillatory solutions of higher-order nonlinear neutral difference equations. Journal of Mathematical Analysis and Applications, 280(1), 63-76.

Privacy Policy| Terms & Conditions